Stratified -semialgebraic triviality

2021
journal article
article
cris.lastimport.wos2024-04-10T03:06:11Z
dc.abstract.enWe show that a stratified submersion between stratified semialgebraic sets is locally $C^{p}$ - semialgebraically trivial outside the set of stratified generalized critical values.pl
dc.affiliationWydział Matematyki i Informatyki : Katedra Teorii Optymalizacji i Sterowaniapl
dc.contributor.authorValette, Anna - 132495 pl
dc.date.accessioned2021-09-13T07:22:17Z
dc.date.available2021-09-13T07:22:17Z
dc.date.issued2021pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.physical315-322pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume166pl
dc.identifier.doi10.1007/s00229-020-01227-wpl
dc.identifier.eissn1432-1785pl
dc.identifier.issn0025-2611pl
dc.identifier.project2014/13/B/ST1 /00543pl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/278400
dc.languageengpl
dc.language.containerengpl
dc.rightsUdzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa*
dc.rights.licenceCC-BY
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/legalcode.pl*
dc.share.typeinne
dc.subtypeArticlepl
dc.titleStratified $C^{p}$ -semialgebraic trivialitypl
dc.title.journalManuscripta Mathematicapl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-10T03:06:11Z
dc.abstract.enpl
We show that a stratified submersion between stratified semialgebraic sets is locally $C^{p}$ - semialgebraically trivial outside the set of stratified generalized critical values.
dc.affiliationpl
Wydział Matematyki i Informatyki : Katedra Teorii Optymalizacji i Sterowania
dc.contributor.authorpl
Valette, Anna - 132495
dc.date.accessioned
2021-09-13T07:22:17Z
dc.date.available
2021-09-13T07:22:17Z
dc.date.issuedpl
2021
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.physicalpl
315-322
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
166
dc.identifier.doipl
10.1007/s00229-020-01227-w
dc.identifier.eissnpl
1432-1785
dc.identifier.issnpl
0025-2611
dc.identifier.projectpl
2014/13/B/ST1 /00543
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/278400
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Udzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa
dc.rights.licence
CC-BY
dc.rights.uri*
http://creativecommons.org/licenses/by/4.0/legalcode.pl
dc.share.type
inne
dc.subtypepl
Article
dc.titlepl
Stratified $C^{p}$ -semialgebraic triviality
dc.title.journalpl
Manuscripta Mathematica
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
15
Views per month
Views per city
Ashburn
7
Dublin
2
Wroclaw
2
New York
1
Downloads
valette_stratified_Cp_semialge_2021.pdf
2